MathSciNet Relay Station
MathSciNet bibliographic data
MR2782623 82B44 (15B52 60B20 60J60)
Erdős, László; Knowles, Antti Quantum diffusion and eigenfunction delocalization in a random band matrix model. Comm. Math. Phys. 303 (2011), no. 2, 509–554.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement